# SDR UIEA2018060801086

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,653 hours, 18,691 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING 2 ATTEMPTS TO START APU. GOT APU FAULT. RESTARTED APU AND OPS CK GOOD REF AMM 49-41-00.
